# SDR ASAA2017021219791

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 28,655 hours, 9,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS IAW AMM 33-51-04.  OPS CHECKED GOOD.
